BazEkon - The Main Library of the Cracow University of Economics

BazEkon home page

Main menu

Author
Caristi Giuseppe (University of Messina, Italy), Saitta Ersilia (University of Messina, Italy)
Title
Again on Pareto Minimum Points of an Inconsistent System
Ponownie na temat Pareto optymalnych przybliżeń rozwiązań układów sprzecznych
Source
Zeszyty Naukowe Uniwersytetu Szczecińskiego. Finanse, Rynki Finansowe, Ubezpieczenia, 2013, nr 62, s. 505-513, bibliogr. 4 poz.
Keyword
Zasada Pareto
Pareto principle
Note
streszcz., summ..
Abstract
W niniejszym artykule, opierając się na pracach G. Caristi (Pareto solutions of an inconsistent system, Applied Mathematical Sciences, Vol. 4, 2010, No. 10) i M. Fekete, JL Walsh (On restricted infrapolynomials, Proceedings of the National Academy of Sciences, U.S.A., 37 (1951)), pokazano nowe wyniki i uwagi dotyczące metody najmniejszych kwadratów oraz najlepsze, według autorów, przybliżenie rozwiązania sprzecznego układu. (abstrakt oryginalny)

Starting from the previous papers G. Caristi (Pareto solutions of an inconsistent system, Applied Mathematical Sciences, Vol. 4, 2010, No. 10) and M. Fekete, J.L. Walsh (On restricted infrapolynomials, Proceedings of the National Academy of Sciences, U.S.A., 37 (1951)), in this paper we Again on Pareto minimum points of an inconsistent system 513 show some new results and remarks concerning the last square solutions and we consider the best approximation of the solution of an inconsistent system2.(original abstract)
Accessibility
The Main Library of Poznań University of Economics and Business
Szczecin University Main Library
Full text
Show
Bibliography
Show
  1. Caristi, G.: Pareto solutions of an inconsistent system, "Applied Mathematical Sciences" 2010, Vol. 4, No. 10.
  2. Fekete, M., Walsh, J.L.: On restricted infrapolynomials, Proceedings of the National Academy of Sciences, U.S.A., 37 (1951).
  3. Marusciac, I.: Infrapolynomials and Pareto optimization, Mathematica (Cluj), 22 (45), (1980), No. 2.
  4. Remez, E.I.: Basis of the Numerical Methods in Tchebycheff's Approximation, Izd. Kiev, 1969.
Cited by
Show
ISSN
1640-6818
1733-2842
Language
eng
Share on Facebook Share on Twitter Share on Google+ Share on Pinterest Share on LinkedIn Wyślij znajomemu